# SDR PNSA971004

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304F
- Make and model: Cessna 208
- Aircraft serial: 20800008
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Wing
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, SUFFERED BIRD STRIKE TO ENGINE INLET AND PROP.  LANDING UNEVENTFUL.  AIRCRAFT INSPECTED AND RELEASED FOR SERVICE.
